# SDR 95ZZZM201

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AM
- Make and model: Beech 1900C
- Aircraft serial: UC160
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A .875 INCH CRACK WAS FOUND 15 INCHES FROM OUTBOARD EDGE AND 6 INCHES FROM TRAILING EDGE OF RIGHT INBOARD FLAP.  STOPPED DRILLED AND INSTALLED DOUBLER.
